# SDR REXA2014072200730

- Difficulty date: July 22, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 23,835 hours, 21,025 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Low Pressure
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY FIRE EXTINGUISHER BOTTLE READS IN THE RED.  DEFERRED R & R LAVATORY FIRE EXTINGUISHER IAW AMM-26-26-01.  THIS CLEARS DM 007206.
